University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Boundedness of the solutions of a nonlinear elliptic system in a cylindrical domain

Zelik, SV (1997) Boundedness of the solutions of a nonlinear elliptic system in a cylindrical domain MATHEMATICAL NOTES, 61 (3-4). pp. 365-369.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Zelik, SVs.zelik@surrey.ac.ukUNSPECIFIED
Date : 1 March 1997
Identification Number : 10.1007/BF02355421
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, MATHEMATICS, nonlinear elliptic systems, bounded solutions, boundary value problems
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:53
Last Modified : 17 May 2017 14:59
URI: http://epubs.surrey.ac.uk/id/eprint/833103

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800